Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 84, NWS Green Bay, WI

November 24, 2015

NWS Green Bay, WI issued this small craft advisory at Nov 24, 2015, 3:56 PM CST. It took effect at Nov 25, 2015, 3:00 AM CST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2015, 3:56 PM CST (21:56 UTC)
In effect from
Nov 25, 2015, 3:00 AM CST
Expired
Nov 26, 2015, 10:09 AM CST
In force
31 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WHUS73 KGRB 242156
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CST TUE NOV 24 2015

...INCREASING SOUTH WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT
INTO WEDNESDAY NIGHT...

.SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH OCCASIONAL GUSTS
OVER 30 KTS LATE TONIGHT INTO WEDNESDAY. WAVES WILL BUILD TO 3 TO
5 FEET ON THE BAY...AND 6 TO 10 FEET ON LAKE MICHIGAN...RESULTING
IN HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. WINDS AND WAVES
WILL GRADUALLY SUBSIDE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY.

LMZ521-522-250600-
/O.NEW.KGRB.SC.Y.0084.151125T0900Z-151126T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
356 PM CST TUE NOV 24 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM
CST THURSDAY. 

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS...WITH OCCASIONAL
  HIGHER GUSTS...LATE TONIGHT INTO WEDNESDAY. GUSTY SOUTHWEST
  WINDS WILL CONTINUE WEDNESDAY EVENING BEFORE DIMINISHING OVERNIGHT.

* WAVES WILL BUILD TO 3 TO 5 FEET...HIGHEST ON THE NORTHERN BAY.
  THE HIGH WAVES ARE EXPECTED TO SUBSIDE LATE WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-250600-
/O.NEW.KGRB.SC.Y.0084.151125T0900Z-151126T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
356 PM CST TUE NOV 24 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM
CST THURSDAY. 

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS...WITH GUSTS OVER 30
  KTS...LATE TONIGHT INTO WEDNESDAY. THE STRONG WINDS WILL
  CONTINUE WEDNESDAY EVENING...THEN GRADUALLY DIMINISH AFTER
  MIDNIGHT.

* WAVES WILL BUILD TO 6 TO 10 FEET ON WEDNESDAY AND WEDNESDAY
  EVENING. THE HIGH WAVES ARE EXPECTED TO SUBSIDE EARLY THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
7 follow-up statements
298 
WHUS73 KGRB 250254
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
854 PM CST TUE NOV 24 2015

...INCREASING SOUTH WINDS AND BUILDING WAVES EXPECTED OVERNIGHT
INTO WEDNESDAY NIGHT...

.SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH OCCASIONAL GUSTS
OVER 30 KTS LATE TONIGHT INTO WEDNESDAY. WAVES WILL BUILD TO 3 TO
5 FEET ON THE BAY...AND 6 TO 10 FEET ON LAKE MICHIGAN...RESULTING
IN HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. WINDS AND WAVES
WILL GRADUALLY SUBSIDE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY.

LMZ521-522-251100-
/O.CON.KGRB.SC.Y.0084.151125T0900Z-151126T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
854 PM CST TUE NOV 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
3 AM CST THURSDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS...WITH OCCASIONAL 
  HIGHER GUSTS...LATE TONIGHT INTO WEDNESDAY. GUSTY SOUTHWEST 
  WINDS WILL CONTINUE WEDNESDAY EVENING BEFORE DIMINISHING 
  OVERNIGHT. 

* WAVES WILL BUILD TO 3 TO 5 FEET ON WEDNESDAY...HIGHEST ON THE
  NORTHERN BAY. THE HIGH WAVES ARE EXPECTED TO SUBSIDE LATE
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-251100-
/O.CON.KGRB.SC.Y.0084.151125T0900Z-151126T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
854 PM CST TUE NOV 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
9 AM CST THURSDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS...WITH GUSTS TO 30 TO
  35 KTS...LATE TONIGHT INTO WEDNESDAY. THE STRONG WINDS WILL
  CONTINUE WEDNESDAY EVENING...THEN GRADUALLY DIMINISH AFTER
  MIDNIGHT.

* WAVES WILL BUILD TO 6 TO 10 FEET ON WEDNESDAY AND WEDNESDAY 
  EVENING. THE HIGH WAVES ARE EXPECTED TO SUBSIDE EARLY THURSDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
586 
WHUS73 KGRB 251029
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
429 AM CST WED NOV 25 2015

...STRONG SOUTH WINDS WILL BUILD WAVES TODAY INTO TONIGHT...

.SOUTH WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS OVER 30 KTS ARE
EXPECTED TODAY INTO THIS EVENING. WAVES WILL BUILD TO 3 TO 5 FEET
ON THE BAY...AND 6 TO 10 FEET ON LAKE MICHIGAN...RESULTING IN
HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. WINDS AND WAVES WILL
GRADUALLY SUBSIDE LATE TONIGHT INTO THURSDAY MORNING.

LMZ541>543-251830-
/O.EXT.KGRB.SC.Y.0084.000000T0000Z-151126T1700Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
429 AM CST WED NOV 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CST THURSDAY...

* SOUTH WINDS 15 TO 25 KTS...WITH GUSTS TO 30 TO 35 KTS...TODAY
  INTO THIS EVENING...THEN GRADUALLY DIMINISH AFTER MIDNIGHT.

* WAVES WILL BUILD TO 6 TO 10 FEET TODAY...THEN SUBSIDE THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-251830-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-151126T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
429 AM CST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* SOUTH WINDS 15 TO 25 KTS...WITH OCCASIONAL HIGHER GUSTS TO 30
  TODAY INTO THIS EVENING...BEFORE DIMINISHING OVERNIGHT.

* WAVES 3 TO 5 FEET...HIGHEST ON THE NORTHERN BAY. THE HIGH WAVES
  ARE EXPECTED TO SUBSIDE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
452 
WHUS73 KGRB 251529
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
929 AM CST WED NOV 25 2015

...STRONG SOUTH WINDS WILL BUILD WAVES TODAY INTO TONIGHT...

.SOUTH WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS OVER 30 KTS ARE
EXPECTED INTO THIS EVENING. WAVES WILL BUILD TO 3 TO 5 FEET ON
THE BAY...AND 6 TO 9 FEET ON LAKE MICHIGAN...RESULTING IN
HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. WINDS AND WAVES WILL
GRADUALLY SUBSIDE LATE TONIGHT INTO THURSDAY MORNING.

LMZ521-522-252330-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-151126T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
929 AM CST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* SOUTH WINDS 15 TO 25 KTS...WITH OCCASIONAL HIGHER GUSTS TO 30 
  TODAY INTO THIS EVENING...BEFORE DIMINISHING OVERNIGHT. 

* WAVES 3 TO 5 FEET...HIGHEST ON THE NORTHERN BAY. THE HIGH 
  WAVES ARE EXPECTED TO SUBSIDE LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-252330-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-151126T1700Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
929 AM CST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST
THURSDAY...

* SOUTH WINDS 15 TO 25 KTS...WITH GUSTS NEAR 35 KTS...TODAY INTO
  THIS EVENING...THEN GRADUALLY DIMINISH AFTER MIDNIGHT.

* WAVES 6 TO 9 FEET TODAY AND THIS EVENING...THEN SUBSIDE
  THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
394 
WHUS73 KGRB 252125
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CST WED NOV 25 2015

...GUSTY SOUTH WINDS AND HIGH WAVES WILL CONTINUE...

.SOUTH WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS OVER 30 KTS ARE
EXPECTED INTO THIS EVENING. WAVES OF 3 TO 5 FEET ON THE BAY...AND
6 TO 9 FEET ON LAKE MICHIGAN...WILL RESULT IN HAZARDOUS BOATING
CONDITIONS FOR SMALL CRAFT. WINDS AND WAVES WILL GRADUALLY SUBSIDE
LATE TONIGHT INTO THURSDAY MORNING.

LMZ521-522-260530-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-151126T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
325 PM CST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* SOUTH WINDS 15 TO 25 KTS...WITH OCCASIONAL HIGHER GUSTS TO 30
  KTS INTO THIS EVENING...BEFORE DIMINISHING OVERNIGHT.

* WAVES 3 TO 5 FEET...HIGHEST ON THE NORTHERN BAY. THE HIGH 
  WAVES ARE EXPECTED TO SUBSIDE LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-260530-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-151126T1700Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
325 PM CST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST
THURSDAY...

* SOUTH WINDS 15 TO 25 KTS...WITH GUSTS NEAR 35 KTS...INTO THIS
  EVENING...THEN GRADUALLY DIMINISH AFTER MIDNIGHT.

* WAVES 6 TO 9 FEET THIS EVENING...THEN SUBSIDE THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
306 
WHUS73 KGRB 260248
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
848 PM CST WED NOV 25 2015

...GUSTY SOUTH WINDS AND HIGH WAVES WILL CONTINUE...

.SOUTH WINDS 15 TO 25 KTS WILL CONTINUE. WAVES OF 3 TO 5 FEET ON
THE BAY...AND 6 TO 9 FEET ON LAKE MICHIGAN...WILL RESULT IN
HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. WINDS AND WAVES WILL
GRADUALLY SUBSIDE OVERNIGHT INTO THURSDAY MORNING.

LMZ521-522-260900-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-151126T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
848 PM CST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* SOUTH WINDS 15 TO 20 KTS...WILL SUBSIDE OVERNIGHT.

* WAVES 3 TO 5 FEET...HIGHEST ON THE NORTHERN BAY. THE HIGH 
  WAVES ARE EXPECTED TO SUBSIDE LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-261100-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-151126T1700Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
848 PM CST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST
THURSDAY...

* SOUTH WINDS 15 TO 25 KTS WILL DIMINISH AFTER MIDNIGHT.

* WAVES 6 TO 9 FEET...WILL SUBSIDE THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
413 
WHUS73 KGRB 261033
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
433 AM CST THU NOV 26 2015

...A COLD FRONT DROPPING OVER THE AREA THIS EVENING...

.SOUTH WINDS 15 TO 25 KTS WILL DECREASE THIS MORNING AS A COLD
FRONT APPROACHES THE AREA FROM THE NORTHWEST. WINDS WILL TURN TO
THE NORTH IN THE FRONTS WAKE AND BECOME GUSTY AGAIN OVERNIGHT.
WAVES WILL SUBSIDE FOR A TIME TODAY BUT WILL BE ON THE INCREASE
AGAIN TONIGHT...RESULTING IN HAZARDOUS BOATING CONDITIONS FOR
SMALL CRAFT.

LMZ541>543-261700-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-151126T1700Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
433 AM CST THU NOV 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

* SOUTH WINDS 15 TO 25 KTS WILL DIMINISH THIS MORNING.

* WAVES 3 TO 6 FEET...AND SUBSIDING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
575 
WHUS73 KGRB 261609
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 AM CST THU NOV 26 2015

LMZ541>543-270015-
/O.CAN.KGRB.SC.Y.0084.000000T0000Z-151126T1700Z/
/O.NEW.KGRB.SC.Y.0085.151127T0000Z-151127T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1009 AM CST THU NOV 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
3 PM CST FRIDAY.  

* SOUTH WINDS TODAY WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS
  BY EARLY EVENING. GALE FORCE GUSTS OF 35 KTS ARE POSSIBLE FRIDAY
  MORNING.

* WAVES BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-270015-
/O.NEW.KGRB.SC.Y.0085.151127T0000Z-151127T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1009 AM CST THU NOV 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
3 PM CST FRIDAY. 

* SOUTH WINDS TODAY WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS
  BY EARLY EVENING. GALE FORCE GUSTS OF 35 KTS ARE POSSIBLE FRIDAY
  MORNING.

* WAVES BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 2:46 PM CST, 1 hour 10 minutes earlier.

Area forecast discussion, Nov 24, 2:46 PM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CST TUE NOV 24 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 235 PM CST TUE NOV 24 2015

QUIET WEATHER PATTERN TO BE COMING TO AN END OVER THE NEXT 24
HOURS AS INCREASING SOUTHERLY WINDS TRANSPORTS GULF MOISTURE NWD
INTO WI AHEAD OF A LARGE SYSTEM EXPECTED TO IMPACT NE WI ON
THANKSGIVING DAY. MAIN FCST CONCERNS IN THE NEAR-TERM INCLUDE:
POTENTIAL OF STRATUS DECK...DRIZZLE OR FREEZING DRIZZLE AND PATCHY
FOG TO DEVELOP LATER TNGT AND EXTENT OF LIGHT RAIN OR DRIZZLE ON
WED. TEMPS WL REMAIN ABOVE NORMAL WITH THE SOUTH WINDS IN PLAY.

THE 20Z MSAS SFC ANALYSIS SHOWED A WEAK RDG OF HI PRES FROM THE TN
VALLEY NWD TO THE ERN GREAT LAKES. SEVERAL WEAK AREAS OF LOW PRES
WERE SITUATED OVER THE CNTRL/SRN HI PLAINS. THE PRESSURE GRADIENT
WAS TIGHTENING OVER THE CNTRL CONUS...HOWEVER GULF MOISTURE HAD
YET TO BE TAPPED. VSBL SATL IMAGERY INDICATED SOME LOW CLOUDS OVER
FAR NRN WI AND MID/HI CLOUDS ACROSS THE REST OF THE REGION.

SOUTHERLY WINDS ALOFT WL GRADUALLY INCREASE TNGT OVER WI BETWEEN
THE HI PRES MOVING INTO THE NEW ENGLAND STATES AND WEAK LOW PRES
OVER THE PLAINS. FCST SOUNDINGS INDICATE A STRENGTHENING LOW-LVL
INVERSION WITH DRY MID-LVLS...BUT A SATURATED LOW-LVL BELOW
ROUGHLY 1200 FT AGL. AS LOW-LVL MOISTURE CONTS TO GET PULLED INTO
WI OVRNGT...CONCERN TURNS TO THE POSSIBILITY OF LOW STRATUS
CLOUDS...PATCHY FOG AND EVEN PATCHY DRIZZLE OR FREEZING DRIZZLE.
THE INCREASING BOUNDARY LAYER WINDS SHOULD HELP TO PREVENT MUCH IN
THE WAY OF FOG THRU MOST OF THE NGT AND ANY FOG THAT COULD DEVELOP
WOULD BE LIGHT/PATCHY AT BEST. ANY STRATUS APPEARS TO HOLD OFF
UNTIL LATE TNGT WHEN SFC WINDS VEER FROM THE SE TO SOUTH AND THE
WARMING AIR ALOFT MOVES OVER THE SNOW PACK OVER SRN WI. THIS WOULD
LEAVE ANY DRIZZLE/FREEZING DRIZZLE TO BE PATCHY (IF AT ALL).
ANTICIPATE TEMPS TO FALL THIS EVENING...THEN BECOME STEADY OVRNGT
AS CLOUDS/WARMER AIR ALOFT ARRIVE.

ONE AREA OF LOW PRES IS FCST TO LIFT NE INTO SW ONTARIO AND DRAG A
CDFNT ACROSS THE UPR MS VALLEY ON WED. A 40KT LOW-LVL JET WL CONT
TO PULL GULF MOISTURE INTO WI WITH INCREASING THETA-E ADVECTION
THRU THE DAY. FCST SOUNDINGS SHOW THE ATMOSPHERE DOES NOT
COMPLETELY SATURATE SUFFICIENTLY UNTIL LATE IN THE DAY...THEREFORE
EXPECT MORE DRIZZLE THAN RAIN FOR MOST OF WED. WL HAVE TO WATCH
TEMPS CAREFULLY IN THE MORNING AS ANY PCPN COULD BE A MIX OF
DRIZZLE/FREEZING DRIZZLE UNTIL TEMPS WARM ABOVE FREEZING. HAVE
ADDED SOME PATCHY FOG TO THE FCST FOR LATER ON WED AS HIGHER DEW
POINTS ARRIVE. MAX TEMPS TO RANGE FROM AROUND 40 DEGS NORTH...LWR
TO MID 40S SOUTH.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 235 PM CST TUE NOV 24 2015

LIGHT RAIN OR DRIZZLE WILL BE ONGOING WEDNESDAY NIGHT AS A SLOW
MOVING LOW PRESSURE SYSTEM TRACKS THROUGH THE GREAT LAKES REGION
WITH ABUNDANT LOW LEVEL MOISTURE AND LOW CLOUDS WITH A MID LEVEL
DRY LAYER. DEEPER MOISTURE ARRIVES ON THANKSGIVING AND
THANKSGIVING NIGHT AS A SECONDARY WAVES RIDES NORTHEAST ALONG THE
FRONT BRINGING A SWATH OF HEAVY RAIN TO NORTHEAST WISCONSIN. IN
ADDITION...COLD AIR FILTERING IN FROM THE NORTH WILL MIX SNOW AND
EVENTUALLY CHANGE THE RAIN OVER TO ALL SNOW AS THE SYSTEM PULLS
OUT OF THE REGION. A PERIOD OF SLEET IS ALSO POSSIBLE AS THE UPPER
AND LOWER LEVELS COOL OFF...LEAVING A MID LAYER WARM LAYER WHICH
COULD PARTIALLY MELT SOME OF THE SNOW AS IT FALLS THROUGH THE
COLUMN. THERE IS SOME INDICATIONS WITH THE NEW SET OF RUNS THAT
UPPER LEVEL MOISTURE COULD GET SCOURED OUT...LEADING TO FREEZING
RAIN AS THE COLD AIR FILTERS IN. THIS IS DEPICTED IN BOTH THE GFS
AND NAM MODELS AND DESERVES A MENTION IN THE FORECAST GIVEN THE
NEW SET OF DATA AVAILABLE.

AS THE RAIN CHANGES OVER TO SNOW THERE APPEARS TO BE ENOUGH
MOISTURE TO LEAD TO SOME ACCUMULATIONS ACROSS NORTHEAST
WISCONSIN...WITH 1 TO 3 INCHES POSSIBLE JUST NORTH AND WEST OF THE
FOX VALLEY WHERE THERE WILL BE ENOUGH COLD AIR FOR BETTER
ACCUMULATIONS. FURTHER NORTH COLD AIR WILL MOVE IN QUICKER WITH A
LONGER PERIOD OF SNOW...HOWEVER THE AMOUNT OF MOISTURE AVAILABLE
WILL BE A LOT LESS LEADING TO LOWER ACCUMULATIONS OF AN INCH OR
LESS. FARTHER SOUTH THE LATER CHANGEOVER LOOKS TO LIMIT TOTALS TO
AROUND AN INCH OR SO. AS WAS MENTIONED BEFORE THERE IS A THREAT
FOR FREEZING RAIN...WHICH WOULD LIMIT SNOW TOTALS IF UPPER LEVEL
MOISTURE GETS SCOURED OUT. THIS SITUATION BEARS CLOSE WATCH AND
WILL LIKELY LEAD TO SOME KIND OF HEADLINES AT SOME POINT IN THE
FUTURE.

HIGH PRESSURE THEN BUILDS IN FOR THE WEEKEND...LEADING TO A COOL
QUIET PERIOD ACROSS THE GREAT LAKES REGION. ANOTHER LOW PRESSURE
SYSTEM TAKES AIM FOR THE GREAT LAKES REGION EARLY NEXT
WEEK...BRINGING ANOTHER ROUND OF MIXED PRECIPITATION TO THE AREA.
AT THIS POINT THERE ARE ENOUGH DIFFERENCES BETWEEN THE LONG RANGE
MODELS TO MAKE THE FORECAST THIS FAR OUT TENUOUS AT BEST.
THEREFORE WILL KEEP THE FOCUS ON THE FIRST SYSTEM EXPECTED DURING
THE UPCOMING HOLIDAY.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1130 AM CST TUE NOV 24 2015

CURRENT BAND OF MAINLY MID-LVL CLOUDS TO EXIT THE AREA LATER THIS
AFTERNOON...LEAVING A BRIEF PERIOD OF MOSTLY CLEAR SKIES ALTHO HI
CLOUDS WL ARRIVE EARLY THIS EVENING. AS BOUNDARY LAYER WINDS TURN
TO THE SOUTH LATER THIS EVENING...WARMER/MORE MOIST AIR WL
OVERSPREAD WI ALLOWING FOR A STRONG LOW-LVL INVERSION TO DEVELOP.
WINDS ABOVE THIS INVERSION ARE FCST TO INCREASE INTO THE 30 TO 40
KT RANGE OVRNGT INTO WED...THUS HAVE ADDED LLWS TO ALL NE WI TAF
SITES. VFR CONDITIONS TO CONT THIS AFTERNOON/EVENING...HOWEVER
THERE IS CONCERN THAT A STRATUS DECK MAY DEVELOP LATE TNGT AS SNOW
MELT FROM SRN WI ADDS MOISTURE TRAPPED BELOW THE INVERSION. IF
THIS STRATUS WERE TO DEVELOP...CIGS COULD DROP INTO THE LIFR
RANGE. THIS SITUATION MAY NOT BE RESOLVED UNTIL LATER THIS
EVENING...THUS ANYONE PLANNING TO FLY OVRNGT WL WANT TO STAY ON
TOP OF THIS SITUATION.

A BETTER CHC OF SEEING LOWER CIGS/VSBYS ARRIVE AS WEDNESDAY WEARS
ON DUE TO THE ARRIVAL OF DEEPER MOISTURE. FCST SOUNDINGS INDICATE
THE POSSIBILITY OF DRZL DEVELOPING IN THE MORNING BEFORE THE CHCS
FOR RAIN INCREASE ACROSS CNTRL WI DURING THE AFTERNOON. EXPECT
CIGS TO DROP INTO THE IFR RANGE ONCE THE PCPN BEGINS. ERN WI MAY
HOLD OFF ON THE LWR CIGS/VSBYS TIL LATE ON WED.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KALLAS
LONG TERM......KURIMSKI
AVIATION.......AK
Hazardous weather outlook, Nov 24, 2:48 PM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
248 PM CST TUE NOV 24 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
248 PM CST TUE NOV 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

PATCHY FREEZING DRIZZLE IS POSSIBLE LATE TONIGHT ACROSS NORTHERN
WISCONSIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

HAZARDOUS TRAVEL IS POSSIBLE DUE TO SNOW AND SLEET ACROSS PORTIONS
OF CENTRAL AND FAR NORTHEAST WISCONSIN ON THANKSGIVING DAY AND
THURSDAY NIGHT...AND ACROSS THE FOX VALLEY AND LAKESHORE REGION
THURSDAY NIGHT.

A MIX OF RAIN...SLEET AND SNOW IS EXPECTED ACROSS NORTH-CENTRAL
WISCONSIN ON THANKSGIVING MORNING...CHANGING TO ALL SNOW BY LATE
AFTERNOON. RAIN OR DRIZZLE IS EXPECTED OVER THE REMAINDER OF THE
REGION. THE RAIN WILL BECOME MIXED WITH SLEET...FREEZING RAIN AND
SNOW BEFORE CHANGING OVER TO ALL SNOW THURSDAY AFTERNOON OR
EVENING AS AN AREA OF LOW PRESSURE MOVES ACROSS THE WESTERN GREAT
LAKES REGION. IT APPEARS THAT MOST LOCATIONS WILL SEE BETWEEN 1 TO
3 INCHES OF SNOW...WITH THE HIGHEST TOTALS EXPECTED TO THE NORTH
AND WEST OF THE FOX VALLEY. THERE IS STILL SOME UNCERTAINTY IN THE
TRACK OF THE STORM...HOW MUCH COLD AIR WORKS INTO THE
REGION...AND IF FREEZING RAIN WILL LIMIT SNOWFALL TOTALS THURSDAY
NIGHT...THEREFORE SOME ADJUSTMENT IN SNOWFALL TOTALS IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-252100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
248 PM CST TUE NOV 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

KALLAS/KURIMSKI

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.